skin-hair-icon
Facial hair growth due to minoxidil
I am 21 year old female diagnosed with pcos 2 years back. I've been having period, acne and hair thinning issues. I was on meds for 3 months to regulate my menstruation ( T crina ncr) prescribed by my doctor. And I am using minoxidil 5% (mintop eva) for my hair loss I could notice hair growth on my scalp but I can also notice hair growth on my face as I already had a little hair on my face before but it's become more prominent and I don't know if I should stop minoxidil but if I stop my scalp hair would also fall out and I don't want that to happen. My doctor is on leave for few weeks so I couldn't consult her please help. Idk if this hair growth is due to minoxidil or pcos I'm kinda confused here.
93 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Without seeing can't treat.. however laser hair removal best option.. for detailed information do direct online consultation with photos
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.